Posted by: Lee | 2011-01-31


Good day

I have recently switched from Triphasil to Trigestrel,and its been about a month now that i got red patches on my skin thats very itchy its mostly on my chest and back and is spreading to my arms now,when i scratch it it goes from red patches to more like a dry skin patches but is stil very itchy,what could i use for this,my body looks like i have had chicken pocks.

Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Are these the only change in lifestyle you recently made? No other new meds, supplements, cosmetics or bath products?

If may indicate an allergic reaction, and in that case you may need to be switched to a different product.

In this case, your prescribing doctor will have to initiate the change in treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.